# SDR UALA2010020200417

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 32,390 hours, 12,104 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: FE12710004
- Condition: Broken
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR DAMPER AND EMERGENCY OPERATION CYCLE SHEAR PIN IS BROKEN.   SHEAR PIN REPLACED AT SMB, SAFETY PIN REMOVAL AND ARMING DOOR TO BE ACCOMPLISHED ON JIC SEQ NO 441.
